# SDR CHQA200900008

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 19,639 hours, 14,615 cycles
- Engine: Allsn AE3007A
- Engine time: 17,810 hours, 14,134 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RECEIVED A PACK 1 OVERHEAT EICAS MESSAGE AND WOULD NOT RESET.  SHORTLY AFTER THE ACFT ENTERED ICING CONDITIONS AND BLD 1 AND 2 LOW TEMP MESSAGES APPEARED FOLLOWED BY BLEED 1 AND 2 VALVE CLOSED MESSAGES.  THE QRH WAS FOLLOWED AND THE ACFT EXITED THE ICING CONDITIONS.  THE FLT RETURNED TO DEPARTURE DUE TO FORECASTED ICING CONDITIONS AT DESTINATION.  MX RESET POWER AND THE ENGINES WERE RUN UP AND THE PACK BLEED CHECKED ALONG WITH THE ANTI-ICE SYS AND NO FURTHER DEFECTS WERE NOTED.
